I was put on adhd pills about 8 months ago,

Patient

Q: I was put on adhd pills about 8 months ago, concerta. 56mg. I was having troubles sleeping so my doctor suggested melatonin. I have been taking 1-3 every night for about 8 months now, ive suddenly ran into the fact that i cant sleep anymore. My bodys tired but my minds awake, i cant fall asleep till about 12-2 in the morning and last about an hour before waking up and struggling to go back to sleep. this has been going on for about a week now, could this be a side affect to long term use of melatonin?

Symptoms:  None,
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have been diagnosed with sleep apnea. I have CPAP and my AHI is between 1 and 3 most nights. CPAP hasn't improved m...

Q: Hi am having trouble getting to sleep as my chest is tight,cant get my breath,peak flows are no higher than 250 &...

Q: I took 6 unisom pills by accident. I have taken 3 before i forgot and took another 3.

Q: Hello i got qestion i gave my 3 months old by mistake first dafence nose spray instead of the baby water spray , what...

Q: Iv snorted approx 2g of coke not really strong stuff. Av took a Buspar am prescribed can I take sum Trazodone for sle...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews